MAUDE Adverse Event Report: STRYKER GMBH AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR RIGHT FEMUR 12 HOLE / L274MM; PLATE, FIXATION, BONE

STRYKER GMBH AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR RIGHT FEMUR 12 HOLE / L274MM; PLATE, FIXATION, BONE
Catalog Number 627642
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that there was fracture of osteosynthesis plate in right femur that required removal and nail insertion.
 
Additional Manufacturer Narrative
Correction to d4(lot/serial no.) and d9(product available to stryker).The reported event could be confirmed based on the provided x-rays.It is worth noting the provided lot number was not valid and is therefore unknown.The provided x-rays were forwarded to medical affairs, with the following review: « there is just too little information given to provide a reasoning for the plate breakage to occur.However, there are something worth commenting indeed: - the bone is quite spiky still, which might indicate the plate was not in there very long.- there seems to be some callus on the proximal side, which might indicate the body did try something.- the construction might have contributed to the failure as well.- we cannot say if this is a delayed or non-union in any way.The location and pattern of the fracture, biology, and the technical aspects of the surgical procedure have contributed to the event.Furthermore, patient activity levels post-op may also have contributed to an inadequate load distribution and, therefore, the breakage of the implants.» a review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.Based on the above investigation, the root cause was attributed to a combination of user and patient condition related issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
AXSOS 3 DISTAL LATERAL FEMUR PLATE FOR RIGHT FEMUR 12 HOLE / L274MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23769155
Report Number0008031020-2025-02137
Device Sequence Number18795568
Product Code HRS
UDI-Device Identifier07613252579670
UDI-Public07613252579670
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number627642
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown